Discussions By Condition: Gastrointestinal conditions

Unsure whats going on??

Posted In: Gastrointestinal conditions 2 Replies
  • Posted By: Anonymous
  • November 9, 2007
  • 11:21 PM

I'm a 39 yr. old male and since about march of this year I've been getting pains (burning, pinching) in my upper middle, upper left abdominal areas. What ever is causing this also seems to be affecting my upper back and shoulders (burning, fatigue type feeling). I've also had a couple lung infections caused by aspirating into them. I have been diagnosised with GERD and have hiatas hernia. The doc's have done blood tests for ulcers and other. So far they have found nothing wrong with my pancrease, liver, kidneys, gallbladder, or stomach, other than the GERD. Scheduled for an endoscopy sometime. So far I'm taking nexium, domeperidone, and the odd swig of gaviscon, sometimes it helps, sometimes it doesn't. Each episode lasts for about 2 wks. but comes back eventully.

Reply Flag this Discussion

2 Replies:

  • I am experiencing the same thing on my right side. I have achyness on my right side of my sternum and right breast. It seems to coincide with a upper back pain on my shoulder blade. I have all the blood tests done. I'm have a ct scan of my chest performed this week. It gets worse as at the computer. I do take 2 vicodin a day morning and night and wonder if its causing inflammation in my esophagus? or some kind of muscle inflammation. The doctors are all puzzled.
    Anonymous 42,789 Replies Flag this Response
  • Make sure you know the symptoms of carcinoid cancer and carcinoid syndrome. It's very rare, but it does happen.Thanks,Carcinoid Cancer Patient
    wildmonkeys1 14 Replies Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?